Multidimensional Ostrowski–Sugeno type fuzzy integral inequalities
Here we present multivariate Ostrowski–Sugeno Fuzzy type inequalities. These are multivariate Ostrowski-like inequalities in the context of Sugeno fuzzy integral and its special properties. They give tight upper bounds to the deviation of a multivariate function from its Sugeno-fuzzy multivariate averages. It follows .
Studies in Systems, Decision and Control
Anastassiou, G. (2019). Multidimensional Ostrowski–Sugeno type fuzzy integral inequalities. Studies in Systems, Decision and Control, 190, 335-347. https://doi.org/10.1007/978-3-030-04287-5_17